# SDR SWIA201334324

- Difficulty date: July 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 36,741 hours, 33,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 36 FS 559+80 TO559+112 WL 73.00 FLOOR SILL HAS CORROSION.  C-CHECK REPLACED FLOOR SILL IAW SRM.  PN 601R31133-86
